Items where Author is "Sreehari, M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.


Sreehari, M. and Divanji, G. (2014) Limit infimum results for subsequences of partial sums and random sums of i.i.d. random variables. Statistics and Probability Letters, 95. pp. 101-109.

Sreehari, M. and Vasudeva, R. (2012) Characterizations of multivariate geometric distributions in terms of conditional distributions. Metrika, 75 (2). pp. 271-286. ISSN 1435-926X

Sreehari, M. and Ravi, S. (2008) On extremes of mixtures of distributions. Metrika, 71 (1). pp. 117-123. ISSN 1435-926X

This list was generated on Wed Jun 7 15:47:35 2023 IST.